# SDR CALA2025022002392

- Difficulty date: February 18, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N57439
- Make and model: Boeing 737924ER
- Aircraft serial: 33534
- Aircraft time: 49,778 hours, 17,588 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Faulted
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DOOR 2L HANDLE WOULD NOT STAY SEATED IN  FLIGHT NO DOOR LIGHT PER CREW HANDLE CAME UP A FEW INCHES INFLIGHT WITH NO DOOR WARNING INDICATION OR LOSS OF PRESSURIZATION. PERFORMED INITIAL EVALUATION ON L2 DOOR, NO PSEU MSG. DOOR HANDLE OPERATION INTERIOR AND EXTERIOR NORMAL, PLEASE PERFORM AMM TASK 52-13-00-820-802. COMPLETED AMM 52-13-00-820-802 WITH NO DEFECTS FOUND . TO FIRM UP DOOR OVERCENTER  FEEL ADJUSTED UPPER AND LOWER GATE 1/2 TURN OUT AT ROD END REF AMM 52-13-00-820-801. OK TO CONTINUE. ADD EMP:U395261,U421544 COMPLIED WITH RII REQUIREMENTS FOR L2 DOOR ADJUSTMENT PER GMM 09-25-05.
